Doctor insights on:
Can Injections Actually Be Making Veins More Noticeable
Rarely, yes: Sclerotherapy injections rarely can make things appear more prominent by causing a side effect called matting matting is the new appearance of extremely small red spider veins so small that it looks more like a rash than individual veins matting can be difficult to treat and is often treated by further sclerotherapy or by external laser. The other way in which injections can make veins appear more. ...Read moreSee 2 more doctor answers
No: Many mistakenly believe this but it is actually exactly the opposite of what really happens. It is safe to say that treating your veins now will help to prevent you from developing as much new vein trouble as you would have done otherwise without treatment. Unfortunately, though, nothing can guarantee that no new veins will ever show up in your lifetime even after effective treatment. ...Read moreSee 1 more doctor answer
Unsightly leg veins: Seeing visible veins on the skin is normal, but when they become diseased (varicose or spider veins) or when they become enlarged (such as following weight-lifting or in the elderly when the skin thins) there is often a desire to hide them or rid your body of them. Vein treatments such as sclerotherapy, phlebectomy, or laser treatments can help. Cosmetic concealer can help when not so bad. ...Read moreSee 2 more doctor answers
I'm noticing very green veins all over my body much more noticeable than usual. Is this a problem? It doesn't hurt it's just physical appearance.
Green Veins, Problem: It is possible that it could be a problem. The main concern is that you could be developing varicose veins, which can be a medical problem if they progress. Varicose veins most commonly form on the legs & tend to bulge out. If the veins have a more normal appearance & are throughout your body, then it may be that you are well hydrated & have light complexion & then there is nothing to worry about. ...Read moreSee 1 more doctor answer
Wife has blue veins all over body. Just showed up this morning. No other noticeable symptoms or noteworthy factors. Any thoughts? Thanks!
R/O LIVEDO: Dilated blood vessels in the upper chest after a strenuous work out usually dissipate after 1-3hrs. If they persist and at only on one side , I would seek prompt evaluation. People with an underlying clotting disorder or an autoimmune problem can develop a condition called LIVEDO Reticularis. So monitor your symptoms if they persist Or worsen seek a prompt evaluation. ...Read more
The palms in my veins have become very noticeable since I started losing weight and they show even more after a hot shower. Normal?
I take kineret injections sub-cu.I didn't notice that i accidentally hit & possibly injected the med into a vein until i was finished.Advice?
Ignore it: I doubt you injected it into a vein. It is more likely that the needle passed through a small vein and caused some bleeding. If nothing has happened by now, nothing will. ...Read more
I had a feeling of a collapsed vein in my left arm after a vein injection, as it is appear to be blocked and it got swelled, anyhelp?
Phlebitis: Is an inflammation of a vein, which is another rare complication of the venipuncture procedure. Common symptoms of phlebitis are: pain, swelling and redness.The local trauma or injury to the vein can also cause phlebitis. The warm compresses, elevation of the involved extremity and nsaids otc and “tincture of time” will be enough to treat phlebitis. If concerned, see your pcp for evaluation. ...Read more
- Talk to a doctor live online for free
- Can a condom be used more than once during sex?
- Can coxsackie virus infection be caught more than once?
- What can i do to get rid of my liver spots that are getting more noticeable?
- Ask a doctor a question free online
- Can implantation bleeding be more than spotting?
- Can the birth control shot be making me lose my hair?
- Can olive oil be used in place of butter when making an omelet?
- Can dysthymia ever be so severe as to involve noticeable psychomotor retardation?
- What can be making varicose veins worse?